MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 18IN 5-0 S/A PS-2 PRM MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 18IN 5-0 S/A PS-2 PRM MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number 8686G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.After the patient returned with the broken sutures, was there any medical or surgical intervention performed? was the patient re-sutured? what part of the body were the sutures being used on? what is the current status of the patient?.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used for a laceration.After procedure was completed, the patient returned within the hour with all stitches broken across the middle of the wound.There were no adverse patient consequences.Additional information has been received.
 
Additional Manufacturer Narrative
Date sent to the fda: 02/05/2020.A manufacturing record evaluation was performed for the finished device batch and no non-conformances were identified.

Brand Name
PRLNE BLU 18IN 5-0 S/A PS-2 PRM MP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9341376
Report Number2210968-2019-90084
Device Sequence Number2739647
Product Code GAW
UDI-Device Identifier10705031019003
UDI-Public10705031019003
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number8686G
Device Catalogue Number8686G
Device Lot NumberPCH944
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2019
Supplement Date Received by Manufacturer02/05/2020
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date02/05/2020
Patient Sequence Number1